MathSciNet Relay Station
MathSciNet bibliographic data
MR2800152 (2012c:34042) 34B08 (34B18 34C23 47J15)
Hung, Kuo-Chih; Wang, Shin-Hwa A theorem on S-shaped bifurcation curve for a positone problem with convex-concave nonlinearity and its applications to the perturbed Gelfand problem. J. Differential Equations 251 (2011), no. 2, 223–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement